What medication is commonly used to treat cramping associated with stomach virus?

Answers (3)

29 Nov 2012

Pepto Bismal from the shelf at any drug store. It's good for vomiting, diarrhea, nausea, stomach cramps. Also for some reason 7 UP is really good. Just sip it. The American Association of Pediatrics recommends 7 UP. My son is a fragile disabled vet, and he got the stomach flu pretty bad about 2 weeks. When he got where he could sip water, I had him take 7 UP. As odd as to sounds- Zantac 75 or 150 also helps with stomach pain from flu. I decided that it helped years ago, this summer on one of the doctor shows they were talking about how doctors are telling stomach flu patients to take Zantac. One doctor told me that a 7 UP is almost like an IV to help keep a person from dehydrated.
Good luck and wash those glasses good to make sure that you don't recontaminate your self---

Votes: +0

30 Nov 2012

Just be careful with pepto. If you are taking any other medications there may be a drug interaction.

Votes: +0

30 Nov 2012

Yes 7 up is good too keep u hydrated when u have the flu but they say to let it go flat cuz the carbonation will bother u..something my gram always told me..if not 7 up use ginger ale too... also true on the pepto be careful with it interfering with other medications..good luck and hope u feel better soon!

Votes: +1

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have H-pylori and I heard it causes stomach cancer, is this true??

I have had h-pylori for three weeks untreated. My doctor has prescribed me medication to treat it but I need a prior authorization for two of the ...

1 answer 18 Apr 2013

Are you taking an epilepsy drug to treat?

The Newsletter had a very important article regarding the various drugs we are prescribed and what our doctors actually know about them. The study ...

2 answers 31 Aug 2013

Started day 2 on contrave & have persistent vomiting. Is this a side effect or some virus?

I took 1 pill on empty stomach yesterday & super nauseous all day. Ate crackers & nothing else. Couldn't tolerate it. Felt ok waking up ...

3 answers 9 Feb 2015